Alert archive / California / River Flood Warnings in 2018
River Flood Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Apr 6, 2018, 8:40 AM PDT for Mendocino County, California. It took effect at Apr 7, 2018, 5:00 AM PDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2018, 8:40 AM PDT (15:40 UTC)
- In effect from
- Apr 7, 2018, 5:00 AM PDT
- Expired
- Apr 7, 2018, 9:05 PM PDT
- In force
- 16 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 155 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 18.65 ft at Apr 6, 2018, 10:00 PM PDT.
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
700 WGUS46 KEKA 061540 FLWEKA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Eureka, CA 840 AM PDT Fri Apr 6 2018 ...The National Weather Service in Eureka has issued a Flood Warning in cooperation with the California Department of Water Resources for the following rivers in California... Navarro River at Navarro affecting Mendocino County An atmospheric river will bring continued moderate to occasionally heavy rainfall to the area through early Saturday morning. Storm total rainfall amounts are expected to range from 3 to 5 inches with localized amounts of up to 7 inches in higher terrain. A break in the rain is forecast for Sunday and Monday, with more rain possible for next Tuesday. SAFETY MESSAGE... Do not drive your car across flooded roadways. It only takes about two feet of water to float most vehicles. For area road conditions... call CALTRANS at 1-800-427-7623. Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. The next statement will be issued by 4 PM this afternoon or as warranted by changing conditions. && CAC045-062340- /O.NEW.KEKA.FL.W.0001.180407T1807Z-180408T0405Z/ /NVRC1.1.ER.180407T1807Z.180407T2000Z.180407T2205Z.NO/ 840 AM PDT Fri Apr 6 2018 The National Weather Service in Eureka has issued a * Flood Warning for the Navarro River at Navarro from Saturday morning to Saturday evening...or until the warning is cancelled. * At 7:15 AM Friday, the stage was 3.5 feet. * Minor flooding is forecast. * Flood stage is 23.0 feet. * FORECAST...This river is expected to rise above flood stage of 23.0 feet around 11 AM Saturday, then forecast to crest near 24.0 feet around 1 PM Saturday. The river is then forecast to fall below flood stage Saturday mid-afternoon, then forecast to recede to near 9.0 feet by late Monday morning. * IMPACTS...At 23.0 feet, flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. * FLOOD HISTORY...This crest compares to a previous crest of 24.2 feet on December 16, 2016. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
8 follow-up statements
350 WGUS86 KEKA 062144 FLSEKA Flood Statement National Weather Service Eureka, CA 244 PM PDT Fri Apr 6 2018 ...The Flood Warning continues for the following rivers in California... Navarro River at Navarro affecting Mendocino County An atmospheric river will bring continued moderate to occasionally heavy rainfall to the area through early Saturday morning. Storm total rainfall amounts are expected to range from 3 to 5 inches with localized amounts of up to 7 inches in higher terrain. A break in the rain is forecast for Sunday and Monday, with more rain possible for next Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Do not drive your car across flooded roadways. It only takes about twofeet of water to float most vehicles. For area road conditions... call CALTRANS at 1-800-427-7623. Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. The next statement will be issued by 10 PM this evening or as warranted by changing conditions. && CAC045-070944- /O.EXT.KEKA.FL.W.0001.180407T0836Z-180408T0538Z/ /NVRC1.1.ER.180407T0836Z.180407T2000Z.180407T2338Z.NO/ 244 PM PDT Fri Apr 6 2018 ...Flood Warning extended until Saturday evening...The Flood Warning continues for the Navarro River at Navarro... * from late tonight until Saturday evening...or until the warning is cancelled. * At 2:15 PM Friday, the stage was 8.6 feet. * Minor flooding is forecast. * Flood Stage is 23.0 feet. * FORECAST...This river is forecast to rise above flood stage of 23.0 feet early Saturday morning, then forecast to crest near 25.0 feet around midday Saturday. The river is then forecast to fall below flood stage Saturday afternoon, then recede to near 9.0 feet by Monday afternoon. * IMPACTS...At 23.0 feet, flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
665 WGUS86 KEKA 070417 FLSEKA Flood Statement National Weather Service Eureka, CA 917 PM PDT Fri Apr 6 2018 ...The Flood Warning continues for the following rivers in California... Navarro River at Navarro affecting Mendocino County An atmospheric river will bring continued moderate to occasionally heavy rainfall to the area through early Saturday morning. Storm total rainfall amounts are expected to range from 3 to 5 inches with localized amounts of up to 7 inches in higher terrain. A break in the rain is forecast for Sunday and Monday, with more rain possible for next Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Do not drive your car across flooded roadways. It only takes about two feet of water to float most vehicles. For area road conditions... call CALTRANS at 1-800-427-7623. Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. The next statement will be issued by 4 AM on April 7 or as warranted by changing conditions. && CAC045-071617- /O.EXT.KEKA.FL.W.0001.180407T1200Z-180408T0700Z/ /NVRC1.1.ER.180407T1200Z.180407T1900Z.180408T0100Z.NO/ 917 PM PDT Fri Apr 6 2018 ...Flood Warning extended until late Saturday night...The Flood Warning continues for the Navarro River at Navarro... * From late tonight to late Saturday night...or until the warning is cancelled. * At 8:15 PM Friday the stage was 18.3 feet. * Minor flooding is forecast. * Flood Stage is 23.0 feet. * FORECAST...This river is expected to rise above flood stage of 23.0 FT early tomorrow morning then forecast to crest near 29.5 FT near tomorrow noon. The river is then forecast to fall below flood stage of 23.0 FT tomorrow evening then forecast to recede to near 8.0 FT late Monday evening. * IMPACTS...At 30.0 feet...Water will flow over the south bank of the river approximately 1 mile east of Highway 1, and begins to flood property in this area including six homes. Expect closure of Highway 128. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
251 WGUS46 KEKA 070624 FLWEKA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Eureka, CA 1124 PM PDT Fri Apr 6 2018 ...The National Weather Service in Eureka has issued a Flood Warning in cooperation with the California Department of Water Resources for the following rivers in California... Navarro River at Navarro affecting Mendocino County Moderate to occasionally heavy rainfall will occur through early Saturday morning. Storm total rainfall amounts are expected to range from 3 to 5 inches, with localized amounts of up to 7 inches over higher terrain. SAFETY MESSAGE... Do not drive your car across flooded roadways. It only takes about two feet of water to float most vehicles. For area road conditions... call CALTRANS at 1-800-427-7623. Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. The next statement will be issued by 4 AM Saturday morning, or as warranted by changing conditions. && CAC045-071424- /O.CON.KEKA.FL.W.0001.180407T1200Z-180408T0700Z/ /NVRC1.1.ER.180407T1200Z.180407T1900Z.180408T0100Z.NO/ 1124 PM PDT Fri Apr 6 2018 The flood warning continues for the Navarro River * from late tonight to Saturday night...or until the warning is cancelled. * At 10:15 PM Friday the stage was 18.6 feet. * Minor flooding is forecast. * Flood stage is 23.0 feet. * FORECAST...This river is Expected to rise above flood stage of 23.0 feet tomorrow morning, then forecast to crest near 29.5 feet during midday Saturday, then forecast to fall below flood stage of 23.0 feet tomorrow evening. * IMPACTS...At 30.0 feet...Water will flow over the south bank of the river approximately 1 mile east of Highway 1, and begins to flood property in this area including six homes. Expect closure of Highway 128. Motorists should use alternate routes. * FLOOD HISTORY...This crest compares to a previous crest of 29.5 feet on Feb 7 2015. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
299 WGUS46 KEKA 071154 CCA FLWEKA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Eureka, CA 1124 PM PDT Fri Apr 6 2018 ...The Flood Warning is cancelled for the following rivers in California... Navarro River at Navarro affecting Mendocino County SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. This will be the last statement issued for this event. && CAC045-071424- /O.COR.KEKA.FL.W.0001.180407T1200Z-180407T1200Z/ /NVRC1.1.ER.180407T1200Z.180407T1900Z.180408T0100Z.NO/ 1124 PM PDT Fri Apr 6 2018 The Flood Warning is cancelled for The Navarro River at Navarro. * At 1:15 AM Saturday the stage was 17.4 feet. * Flood Stage is 23.0 feet. * FORECAST...This river is Forecast to rise to near 20.0 feet this afternoon, then forecast to recede to near 11.0 feet Sunday morning. * IMPACTS...At 23.0 feet...Flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
898 WGUS86 KEKA 071009 FLSEKA Flood Statement National Weather Service Eureka, CA 309 AM PDT Sat Apr 7 2018 ...The Flood Warning is cancelled for the following rivers in California... Navarro River at Navarro affecting Mendocino County SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. This will be the last statement for this event. && CAC045-071039- /O.CAN.KEKA.FL.W.0001.000000T0000Z-180408T0700Z/ /NVRC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 309 AM PDT Sat Apr 7 2018 The Flood Warning is cancelled for The Navarro River at Navarro. * At 1:15 AM Saturday the stage was 17.4 feet. * Flood Stage is 23.0 feet. * FORECAST...This river is forecast to rise to near 20.0 feet by noon Saturday, then forecast to recede to near 8.0 feet early Tuesday morning. * IMPACTS...At 23.0 feet...Flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
242 WGUS86 KEKA 071048 CCA FLSEKA Flood Statement National Weather Service Eureka, CA 309 AM PDT Sat Apr 7 2018 ...The Flood Warning is cancelled for the following rivers in California... Navarro River at Navarro affecting Mendocino County SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. This will be the last statement for this event. && CAC045-071039- /O.COR.KEKA.FL.W.0001.000000T0000Z-180407T1050Z/ /NVRC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 309 AM PDT Sat Apr 7 2018 The Flood Warning is cancelled for The Navarro River at Navarro. * At 1:15 AM Saturday the stage was 17.4 feet. * Flood Stage is 23.0 feet. * FORECAST...This river is forecast to rise to near 20.0 feet by noon Saturday, then forecast to recede to near 11.0 feet Sunday morning. * IMPACTS...At 23.0 feet...Flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
501 WGUS86 KEKA 071119 FLSEKA Flood Statement National Weather Service Eureka, CA 419 AM PDT Sat Apr 7 2018 ...The Flood Warning is cancelled for the following rivers in California... Navarro River at Navarro affecting Mendocino County SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather Radio or your local TV or radio stations. This will be the last statement issued for this event. && CAC045-071149- /O.CAN.KEKA.FL.W.0001.000000T0000Z-180407T1120Z/ /NVRC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 419 AM PDT Sat Apr 7 2018 The Flood Warning is cancelled for The Navarro River at Navarro. * At 1:15 AM Saturday the stage was 17.4 feet. * Flood Stage is 23.0 feet. * FORECAST...This river is Forecast to rise to near 20.0 feet this afternoon, then forecast to recede to near 11.0 feet Sunday morning. * IMPACTS...At 23.0 feet...Flooding of Highway 128 approximately 5 miles east of Highway 1 is certain and the road will be closed. Motorists should use alternate routes. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
850 WGUS86 KEKA 071213 FLSEKA Flood Statement National Weather Service Eureka, CA 513 AM PDT Sat Apr 7 2018 ...The Flood Warning is cancelled for the following rivers in California... Navarro River at Navarro affecting Mendocino County This will be the last statement issued for this event. && CAC045-071243- /O.CAN.KEKA.FL.W.0001.000000T0000Z-180407T1200Z/ /NVRC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 513 AM PDT Sat Apr 7 2018 The Flood Warning is cancelled for The Navarro River at Navarro. * At 2:15 AM Saturday the stage was 16.9 feet. * Flood Stage is 23.0 feet. * FORECAST...This river is Forecast to rise to near 20.0 feet this afternoon, then forecast to recede to near 11.0 feet Sunday morning. && LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Apr 6, 5:01 AM PDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 6, 5:01 AM PDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
501 AM PDT Fri Apr 6 2018
.SYNOPSIS...Moderate to heavy rainfall will continue through
Saturday morning, along with gusty south winds. There will be
lingering showers Saturday into Sunday morning. Dry weather will
return and continue through Monday. The wet weather will return on
Tuesday.
&&
.DISCUSSION...Active weather in store for NW California through
the first half of the weekend. Since the precipitation onset on
Thursday morning, we have seen around 1 to 2 inches of rainfall
across the area as of early this morning. For the next 36 hours,
we will be dealing with moderate to heavy rainfall courtesy of a
visiting atmospheric river.
According to the Weather Prediction Center's Mesoscale
Precipitation Discussion, "An atmospheric river flowing from the
Papahanaumokuakea Marine National Monument (Northwest of the Main
Hawaiian Islands) is poised to make landfall along the CA Coast.
Satellite data is showing precipitable water values of around 1.5
inches along the CA Coast with higher values of 2+ inches well
offshore per boundary layer total precipitable water satellite
estimates." The profiler in McKinleyville shows that the freezing
level is at around 8500 feet. The experimental sounding from Ukiah
shows that freezing level is at around 700 mb, and a saturated
layer from 500 mb all the way down to the surface. We are
expecting efficient warm rain processes associated with this
atmospheric river. Weather Prediction Center also states that "The
12Z and 0Z HREF probabilities have been indicating 50% or higher
chances of 0.50 inch an hour precipitation rate in the 14 to 17Z
(7 to 10 am PDT) time frame. Weather Prediction Center put NW
California in slight risk (10 to 20 percent chance) of rainfall
exceeding flash flood guidance, and they also put Mendocino County
in moderate risk (20 to 50 percent chance) of rainfall exceeding
flash flood guidance in the Day 1 Excessive Rainfall Outlook.
With these guidance, fairly confidence that there will be periods
of moderate to heavy rainfall to impact NW California through
tonight. Please refer to the hydrology section below for impacts
on river levels.
Model guidance shows that the area of heavy rain will move south
this morning, from Humboldt County down to Mendocino County. In
the late morning early afternoon hours, the axis of heaviest rain
will be aiming towards Mendocino County. In this afternoon, a warm
front will develop and move north, this will shift the area of
heavy rain northward to cover both Mendocino and Humboldt County.
During the evening hours, heavy rain will cover all of NW
California. The heavy rain will continue through early Saturday
morning. The weather front will then push inland, and
precipitation will taper off Saturday morning. On Saturday, we
will be dealing with remnant showers impacting the Coast Mountain
of Del Norte and Humboldt Counties. Rain showers should dissipate
by Sunday afternoon.
We will also be dealing with some gusty winds through Saturday.
Models are hinting on a low-level jet with 40 to 50 kt at 925-mb
level impacting the coast of Del Norte County. This will probably
lead to low-end wind advisory wind gusts to Crescent City area.
Thus, issue a wind advisory from Friday night into Saturday
afternoon for coastal Del Norte County.
It will be dry Sunday night. Monday will be much warmer and still
dry. 850-mb temperatures are progged to rise up to around 10 to 15
C by Monday afternoon. This will translate to 60s along the coast,
70s to near 80 degrees inland. Enjoy this dry and warm weather, as
it will be very brief. THe next weather system will move into the
area on Tuesday, bringing in another round of precipitation. /RCL
&&
.HYDROLOGY...With the impending periods of heavy rain, Flood
Watch is still on track. Eel River at Fernbridge is expected to
rise to around 18.5 feet, which is above monitor stage, but only
about 1.5 feet below flood stage. Navarro River is expected to
crest below flood stage. Do expect mainstem rivers to crest during
the day on Saturday, and then subside Saturday night. /RCL
&&
.AVIATION...A warm front will lift northward across northwest
California today, with steadier light rain becoming more
intermittent and showery. Visibility should turn out largely VFR
while ceilings may continue to vary between low VFR and MVFR. A cold
front will sweep through tonight, with heavy rain at times ahead of
it resulting in IFR conditions this evening. Near and in the wake of
the front, strong southerly winds may gust 30 to 40 knots along the
coast between ACV and CEC late tonight into early Saturday
morning. /AAD
&&
.MARINE...As a warm front lifts through, southeast winds will tend
more southerly and gradually increase today, with small craft
advisories posted for all the coastal waters after 9 am. A cold
front will bring periods of heavy rain this evening followed by even
stronger south-southwest winds later tonight into Saturday morning,
with gusts reaching gale force for the waters beyond 10 nm off Point
St. George. We may have to consider upgrading a portion of the outer
waters to a Gale Warning for that timeframe. Winds will gradually
diminish this weekend as high pressure builds in, with easing short-
period seas, but a large westerly swell will arrive Saturday
morning, with combined seas building to 15 to 20 feet across the
outer waters. These seas will gradually diminish later in the
weekend into early next week. /AAD
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Saturday morning for CAZ104-106-108>113.
Wind Advisory from 11 PM this evening to 5 PM PDT Saturday for
CAZ101.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 6 PM this evening to 3 PM PDT Saturday
for PZZ450.
Small Craft Advisory until 9 PM PDT Saturday for PZZ470-475.
Small Craft Advisory from 9 AM this morning to 3 AM PDT Saturday
for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Apr 6, 5:43 AM PDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 543 AM PDT Fri Apr 6 2018 CAZ104-106-108>113-071245- Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 543 AM PDT Fri Apr 6 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is currently in effect. Moderate to heavy rain will persist through Saturday. Heaviest precipitation will occur Friday into Friday night. Small stream flooding is possible. Mainstem rivers are expected to see rapid rises. Gusty south winds will impact the area Friday night into Saturday, mostly along exposed coastal areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect through Saturday morning. Moderate to heavy rain will persist through Saturday. Heaviest precipitation will occur Friday into Friday night. Small stream flooding is possible. Mainstem rivers are expected to see rapid rises. Gusty south winds will impact the area tonight into Saturday, mostly along exposed coastal areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-071245- Coastal Del Norte- 543 AM PDT Fri Apr 6 2018 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect late tonight. Moderate to heavy rain will persist through Saturday. Heaviest precipitation will occur today into tonight. Small stream flooding is possible. Mainstem rivers are expected to see rapid rises. Gusty south winds to 45 mph tonight, mainly over exposed coastal locations including Crecent City. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Wind Advisory is currently in effect through Saturday afternoon. Gusty south winds to 45 mph through Saturday afternoon, mainly over exposed coastal locations including Crecent City. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-103-105-107-071245- Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Northern Trinity- 543 AM PDT Fri Apr 6 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Moderate to heavy rain will persist through Saturday. Heaviest precipitation will occur today into tonight. Small stream flooding is possible. Mainstem rivers are expected to see rapid rises. Gusty south winds to 40 mph tonight, mainly over exposed windward facing slopes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers will be tapering off on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 6:01 AM PDT | Wind Advisory | EKA | Del Norte, Humboldt | 33 hr |
| Apr 6, 8:56 AM PDT | River Flood Advisory | EKA | Mendocino | 36 hr |
| Apr 6, 11:01 AM PDT | Areal Flood Advisory | EKA | Mendocino | 3 hr |
| Apr 6, 2:01 PM PDT | Areal Flood Advisory | EKA | Mendocino | 2 hr |
| Apr 6, 2:32 PM PDT | Gale Warning | EKA | 18 hr | |
| Apr 6, 4:09 PM PDT | Areal Flood Advisory | EKA | Mendocino | 14 hr |
Nearby
River Flood Warnings in California, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.